Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chaoz131

Cysts? Isotretinoin? Let It Be?

Recommended Posts

So here it goes....

I never had such a bad breakout before. The worse I had was two cystic bumps on both my left/right temples each, that left me with some deep boxcar scars.

With the frequent breakouts, I was subsequently placed on doxycycline (100mg); on and off for about a year and half. The treatment and result was fantastic. Not going to lie, while consuming the medication I still broke out a little. It was just the 1-3 small bumps that would disappear on its own a couple of days later. I was satisfied with my skin, even if there are a few pimples hanging around. I would never expect to get 100% clear.

I stopped taking doxy on October 2011. Everything seems fine...

Till... (View Pictures)

It got so bad (probably because I was in a different environment), my doc gave me another 2 months course of doxycycline starting from December 2011. I know its dumb to make this comment but I usually see the positive effect taking place in a week or so. However my condition got worse as the day went by.

Damn, another cysts on my temples. Double damage prior to the ones I had. :cry:

Is it time for me to take isotretinoin? To be honest I'm not prepared facing those nasty side effects sad.png

Life sucks.

I eat the healthiest (I do have junk food once in a while). Powerhouse fruits (berries, apples...) almost everyday. Water intake definitely more than 8 glass a day. Extra fiber obtain from Oats. Probiotics from yogurts.

Edited by chaoz131

Share this post


Link to post
Share on other sites

It wouldn't hurt to talk to your doc about accutane. Your acne is moderate to severe and since you have tried antibiotics in the past, which resulted in acne coming back after you discontinued, accutane could be a logical next step.

Share this post


Link to post
Share on other sites

Hey asburypark101, thanks for the reply.

I did mention about isotretinoin to my Doc and he recommended this brand- Oratane. He said it would give promising results. However the downfall is, he will have to pull me out of my military service as I'm under the sun most of the time :(

I guess I have no choice but to find other alternatives.

Chaoz131

Share this post


Link to post
Share on other sites

Well...I'm sorry to say this, but this is what usually happens after going to a dermatologist... It happen to me, and sometimes I regret have went to the dermatologist at first...but that’s what we all think its going to solve our Acne problem, and sadly sometimes it can take it to the worst like it happen to me.. at first it work wonders too, of course it took some time but it work got me clear and after some time off it it just got worst and worst and no more antibiotics worked for me, my doctor told me I had to take Accutane now... I immediately quit the dermatologist because I read about all the side effects of Accutane.. now I'm on Holistic Medicine..and its more slow but I can say it have help me a lot. I still need to get more clear but at least I'm not taking Accutane..

I think you should give it a try, taking vitamins, doing a liver detox....supplements...

my best wishes xx.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×